# SDR 2004F00420

- Difficulty date: September 7, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 127084
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 32448716
- Condition: Erratic
- Location: Lt Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LEFT ENGINE NR 1 ITT WENT TO 771 DEGREES.  REMOVED AND REPLACED LEFT ENGINE HYDROMECHANICAL UNIT.  (M)
